# SDR ABXA20160317057

- Difficulty date: March 17, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 313T1380209
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM BELOW HYD BAY ACCESS DOOR 447BR CHAFED & CRACKED AT FWD END.  REMOVED OLD BEAM & INSTALLED NEW BEAM IAW 51-40-02.  CRACKED 1", PN 313T1380-209, SN NSN, PART NAME BEAM, EXACT FS & BS LOCATION ON ACFT, ENG BS O.OO - 10.0, EXACT STRINGER & WS LOCATION ON ACFT WS 344.3.  ACFT WAS GNDED.
